ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

Solenoidal basic sets of Smale-Vietoris А-diffeomorphisms

N. Isaenkova1, E. Zhuzhoma2, A. Shishenkova3

AnnotationIn the article, one considers the endomorphisms of the class $\Upsilon$ of branched 1-manifolds with two branch points. The main result is a description of non-wandering set the endomorphisms of the class $\Upsilon$.
KeywordsNon-wandering set, nonsingular endomorphism, branched 1-manifold.

1Associated professor of MIA academy of Nizhnii Novgorod;,

2Professor of Chair of Theory of Control and Dynamics of Machines, Lobachevskii State University, Nizhny Novgorod;

3Assistant professor of department of higher mathematic, Nizhny Novgorod State Agricultural Academy, Nizhny Novgorod;

Citation: N. Isaenkova, E. Zhuzhoma, A. Shishenkova, "[Solenoidal basic sets of Smale-Vietoris А-diffeomorphisms]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,16:2 (2014) 63–68 (In Russian)